It’s been a long time since ive been on here, maybe the fact that im on here kind of answers the question thats in my mind right now. 

I just dont really know where else to turn, when im alone and freaking out, theres no other place i know where i wont be judged and the people will try and help me as much as they can. I

So heres the thing. Its been a year since my cousin died – the even that resulted in me taking anti-depressants.

I’ve been great for months now and I’ve managed to reduce myself to 20mg from 40.

But i think i got to impatient.

I decided to take myself off them 2 weeks ago. I’ve read on this website how hard it can be to come off citalopram but i never released how bad it actually was going to be. I ve been constantly dizzy since about 2 days after i came off them and then with the random hit of headaches and nausea.

But last week, my asthma started playing up, then i got a minor chest infection which made my asthma worse. Now, when i woke up this morning i has somehow contracted tonsilits over night. But because of all the withdrawal symptoms from the citalopram i kinda of ignored my asthma. I noticed my asthma was very bad last thursday but i decided to wait to see the doctor because i have an asthma clinic appointment. I think this might have been a massive mistake. Can’t really breath well right now. 

Right, the point of this moany-rant is that I dont know if I’m over-emotional due to the side effects aggravating me, time of the month or the fact i cant breath becausef asthma. I cant work out if the dizziness is from asthma or citalopram anymore. 

I dont really know what to do

I dont want to go to my doctor and tell him that my asthmas bad and then tell him that im really dizzy all the time and then tell him the possible reason why. I know they’ll kill me for coming off the anti-depressants without consulting them first.

Also. i swear i saw i huge spider on the wall, i looked down for two seconds and it was gona, thers no where it could of gone – i think i hallucianted. Is that due to asthma or side effects? 

I DONT KNOW WHAT TO DO!!!! Does it sound like I’ve came off my pills too fast? Reading back this blog it sounds like it but

what i really need to know is if people think im acting crazy due to lack of oxygen or lack of pills?!

maybe i just need a hug lol

1 Comment
  1. zarinna 12 years ago

     you need a hug and a kick in the pants for going off some of your pills. That could be dangerous. because your on asthma meds to bot.

     If it were me i”d go to my doc and tell him what i”d done, and you”d be able to figure out a plan from there.

      your playing with fire.

    |
    0 kudos

Leave a reply

© 2021 WebTribes Inc. | find your tribe

Log in with your credentials

or    

Forgot your details?

Create Account